# SDR 96ZZZX2968

- Difficulty date: March 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N856AA
- Make and model: Boeing 727223
- Aircraft serial: 20997
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Condition: Vibration
- Location: Nlg
- Stage of operation: TO
- Nature of condition: E
- Precautionary procedure: C, D

## Discrepancy

KHUF - FLT 73304 - ABORTED TAKEOFF AS A RESULT OF SEVERE VIBRATION EMANATING FROM NOSE WHEEL AREA.  VIBRATION BEGAN AT APPROXIMATELY 90 KNOTS AND CONTINUED TO INCREASE WITH AIRSPEEDS.  ABORTED AT 110 KNOTS.  REMOVED AND REPLACED LEFT NOSE WHEEL.  TAXI CHECKED OK.  NO OTHER DEFECTS FOUND.
